It is important to follow the directions the doctor gave you. But I've never heard of a pill that you have to start at the end of your period. It is usually to start taking the pill the Sunday after you start if you have ended or not. You should call the doctor back that gave you the pills and clarify the instructions, then follow them for more accurate protection.
There are several reasons for advising you to start the Pill on the first day of your period.
Firstly this ensures that you are not already pregnant when you start the Pill.
Secondly this provides you with effective contraception from the first day of taking the Pill.
The other reason is that starting the Pill on the first day of your period means you are less likely to have any erratic bleeding during the first cycle of Pill taking. So your doctor's advice is right.
It is however understandable that you want to have effective contraception by the time of your wedding.
It is obviously difficult to predict when your period will arrive. The alternative to starting your Pill on the first day of your period is to just begin taking the Pill as you suggest.
If you do this you will need to use alternative contraception for the first seven days, and at that stage your Pill will be effective. This applies whenever you start the Pill.
This will make it more likely that you will have some 'spotting' or light bleeding during the first cycle of taking the Pill.
The best advice would be that you wait for your period, but that if it has not started a week before your wedding you then start the Pill anyway, so that you have effective contraception when you need it.
You can start them whenever, but it is a possibility that your period will be delayed.
there is no way to really shorten your period but you can regulate it by taking birth control and taking it doesnt meen you have to have sex just that it makes it come on time
Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
It's okay to start your birth control whenever you already have your period. It will get rid of your really bad cramps, acne, and regulate your period. You're pretty much a man. I <3 yankees.
Hi, You can start taking birth control whenever you wish but you must never miss a dose as this will increase your chances of pregnancy. If you want your period to arrive on the same date then take your birth control on the 1st day of your period. You must continue to take birth control everyday and not miss a pill. If you miss a pill or several pills then you're at risk of pregnancy and you must always use a condom for 2 weeks when you miss one or more pills. Birth control does not reach its full effectiveness until you've been taking it for one month and you've received your 1st period while on birth control.
Continue taking your birth control pills as scheduled.
Yes, many woman stop menstruating while using birth control pills (or patch, ring, injection). Their periods return when they stop taking the pill.
Most women will have their period within a week or two of stopping birth control pills, and may be fertile from the first day they stop taking it. If you have stopped taking birth control and have not had your regular period as expected, you need a pregnancy test to be sure whether you are pregnant or not.
Hi, Yes it can definitely cause a late period.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
Birth control WILL give you a period providing you havent missed any pills and stop taking the control pills during the 7 day break.
Birth control pills/patches can really do a number on your hormones so it's quite common for your periods to be all over the place (especially when you first start taking them or you stop them.)
It really just depends on what type of birth control your taking, and when you start to take them. If you missed a week or two after getting off your period then you may spot for a few days, but you should start when your supposed to.
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.
You should continue taking the birth control pill daily as scheduled regardless of bleeding.
Yes, it is possible for your period to be late or stop completely from any hormonal birth control.
Yes its possible.
By taking a birth control pill or being pregnant
Yes you're period will come eventually.
Yes, it's possible to avoid having a period while taking hormonal birth control methods, and then it resumes when you stop. Talk with your health care provider about options.
You really should of taken the pill the day your period started so it doesnt alter your cycle. But yes its ok but your period may be late next month.